# SDR ASAA2023020441823

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 3,967 hours, 1,169 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON TAXI IN L2 WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. NO HISTORY- PERFORMED B737-9 IFIM 30-41-00-810-841L2 WINDOW HEAT OPS AND BITES NORMAL REF B737-9 AMM 30-41-00 + 30-41-11.
